# SDR CALA0300012

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 44,398 hours, 21,998 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO PULL EXTERIOR TAIL CONE RELEASE HANDLE FROM ITS RETAINING CLIPS EXCEEDED 35 POUNDS.  THE HANDLE CLIPS WERE ADJUSTED AND PULL WAS WITHIN LIMITS AT 25 POUNDS.
